# SDR DHL2005745004

- Difficulty date: March 9, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT WITH GEAR HANDLE OFF, RED GEAR DOOR LIGHT REMAINED ILLUMINATED.  AFTER ABNORMAL PROCEDURE PERFORMED, LIGHT STAYED OUT WITH GEAR HANDLE UP.  DUPLICATED DISCREPANCY RT GEAR DOOR NOT RETRACTING, INTERMITTENT.  CLEANED DEBRIS FROM DOOR MECHANISM CLEANED SWITCHES PERFORMED PWR OFF RERACK OF LAND GEAR ACCY UNIT, OPS CHECK GOOD PER MM 32-11.
